# SDR USAA2012030200002

- Difficulty date: March 1, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 37,412 hours, 13,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10001903
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER MISSING DOOR 2L.  REPLACED MISSING COVER.
